Document Open Access Logo

The Hofmann-Mislove Theorem for general topological structures

Author Martin Kovar



PDF
Thumbnail PDF

File

DagSemProc.04351.21.pdf
  • Filesize: 197 kB
  • 9 pages

Document Identifiers

Author Details

Martin Kovar

Cite AsGet BibTex

Martin Kovar. The Hofmann-Mislove Theorem for general topological structures. In Spatial Representation: Discrete vs. Continuous Computational Models. Dagstuhl Seminar Proceedings, Volume 4351, pp. 1-9, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2005)
https://doi.org/10.4230/DagSemProc.04351.21

Abstract

In this paper we prove a modification of Hofmann-Mislove theorem for a topological structure similar to the minusspaces of de Groot, in which the empty set "need not be open". This will extend, in a slightly relaxed form, the validity of the classical Hofmann-Mislove theorem also to some of those spaces, whose underlying topology need not be (quasi-) sober.
Keywords
  • Compact saturated set
  • Scott open filter
  • (quasi-) sober space

Metrics

  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    0
    PDF Downloads
Questions / Remarks / Feedback
X

Feedback for Dagstuhl Publishing


Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail